Skip to main content

Research Repository

Advanced Search

Path Coupling without contraction

Bordewich, M.; Dyer, M.


M. Dyer


Bordewich, M., & Dyer, M. (2007). Path Coupling without contraction. Journal of discrete algorithms, 5(2), 280-292.

Journal Article Type Article
Publication Date Jun 1, 2007
Deposit Date Dec 21, 2009
Journal Journal of Discrete Algorithms
Print ISSN 1570-8667
Publisher Elsevier
Peer Reviewed Peer Reviewed
Volume 5
Issue 2
Pages 280-292
Keywords Markov chain, Markov chain Monte Carlo, Path coupling, Coupling.